# SDR WX0A2018072373359

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N872GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53295
- Aircraft time: 51,771 hours, 41,782 cycles
- Engine: Pwa JT8D219
- Engine time: 37,417 hours, 33,299 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT,   SHUTDOWN THE RT ENGINE DUE TO THE ENGINE SPOOLING DOWN.  EMERGENCY DECLARED.   R & R THE NR 2 ENGINE  DUE TO A GEARBOX FAILURE.
